# SDR HALA2010071600306

- Difficulty date: July 16, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 28,027 hours, 5,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 80217010
- Part serial: 9904065
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 5,002 hours, 932 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - GREEN HYD SYS ECAM SHOWS LOW QTY.  REMOVED AND REPLACED RT ENG PRV ASSY PER AMM 36-11-18, OPS AND LEAK CHECKS OK, OK FOR SERVICE.
